# SDR COMA0260336

- Difficulty date: May 25, 2002
- Submitted: May 28, 2002
- Operation: Air carrier
- Aircraft: N739CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7273
- Aircraft time: 8,171 hours, 8,400 cycles
- System (JASC): 2610 · Detection System
- Part: Fire Bottle
- Part number: 899074
- Part serial: 5511EL
- Condition: Low
- Location: Aft Equip
- Part time: 19,138 hours, 18,711 cycles
- Stage of operation: IN
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

FLIGHT 5494 ENGINE BOTTLE #1 LOW CAUTION MESSAGE.REPLACED THE #1 FIRE BOTTLE.
